Jump to content

JustaSpark

Members
  • Posts

    7
  • Joined

  • Last visited

Profile Information

  • Gender
    Female

JustaSpark's Achievements

Newbie

Newbie (1/14)

0

Reputation

  1. jknh9, I unfortunately don't have a solution yet or much to add as I am not able to work or go to school right now myself, even though I would really like to (as I think we all would like to do a lot of things if our health permitted it!). I try and remain hopeful that one day things might change for the better, for everyone suffering from dysautonomia etc. I like Faye's suggestion of baby steps and Katybug's suggestion of listening to your heart/trusting your intuition to do what you need to do to take care of yourself right now, whatever that may be. I just wanted to lend some support and say I'm sending hugs your way and hope things can improve for you.
  2. It's such a struggle having this illness that is so uncertain and nebulous, not to mention debilitating, and on top of it also feeling guilty about the strain that being ill and needing to vent puts on the people we love. It's a weird thing and I've been thinking about it lately, so I can really relate to your post. I was in the hospital recently related to POTS and I know how stressful it is on my family, and that makes me feel guilty because I know they are at their limits right now for hearing me vent. And the not looking sick has been a blessing and a curse. I guess it's nice we don't look sick, but when we feel so awful and others can't see it, it can be hard. So I've been trying to be extra kind to myself lately, and remember that I'm not alone in this illness. And venting is important too! haha I hope you're feeling a bit better today, and that your upcoming GI appointment goes well.
  3. Sarah, I am due to have a 24hr urine test for catecholamines in the next week or so (whenever I drag myself to the lab!). I'm very curious to see what the results will be. Thank you for the links. There is always so much to read and learn with this illness it seems. shathaway0811, thanks for your response! This forum shows me that there ARE others out there who have a rise in BP on standing with POTS, so I don't feel so odd anymore. The majority of the doctors I've seen focus on orthostatic hypotension and just scratch their heads when I do the opposite. Now I can tell them I know of a handful of people who react similarly.
  4. That is interesting about the SSRI evening out your vitals, MomtoGiuliana. I will look more into it. Thanks for your input! Sarah, thank you for the welcome! I wish these illnesses did not exist, but it is nice to be able to connect with people who have POTS, especially the hyperadrenergic type, and not feel so lost and confused. I do get very symptomatic on standing, and it's become more severe in the past few months. I get very shaky/start to tremble, feel hot, very dizzy, can't think clearly, vision gets dark etc. It sounds very similar to the symptoms you described, and the excess adrenaline response makes sense. I will have to take another look at the Florinef. My cardio really wants me to try it, it is my endocrinologist who was against it, so I feel like I am stuck between differing medical opinions. I will bring it up with my doctor again. Thank you for the physician list link. The closest doctor to me is Dr. Raj, so the plan is for me to get referred for testing and treatment there in the (hopefully near) future. All the best, JaS
  5. Thank you Katybug, kJay, and MomtoGiuliana for your replies. I will have to do some more research on hyperadrenergic POTS and bring it up with my doctor again. kJay: It is interesting that on your TTT, that you had a quick drop in BP then a rise. It makes sense that the higher BP is compensatory in some way. Unfortunately, in my area there is no access to TTT or upright plasma norepinephrine testing (which I read is used to diagnose the hyperadrenergic type?). The plan is to travel in the next few months to get this done, as it seems like hyperPOTS is treated slightly differently than the other POTS types. MomtoGiuliana: I have noticed that the higher BP on standing has only been in the last few months for me, where my POTS has been more severe. So it is interesting that you experienced something similar. Staying hydrated has been a real challenge lately. I am going to try and be more diligent with my salt and fluid intake. Has anyone tried Florinef with higher BP on standing? Or were you told to stay away from it?
  6. Thank you for the welcome! I look forward to learning from and participating in the DINET community
  7. Hello! I'm new to the forum and am glad to have found it I was diagnosed with POTS recently. I've have had symptoms for years, but was still able to push through and be quite active. It was only in the past year where things have progressively gotten worse, now to the point that I can not stand for more than a few minutes at best. I haven't been able to find a real cause as to why the sudden worsening. I am wondering if anyone experiences higher blood pressure on standing, or know what could be causing it physiologically? For example, BP goes from 102/55 lying flat to 137/90 on standing, plus an increase in heart rate of 50+bpm (sometimes it doubles). These above vitals are from a recent hospital visit for hypovolemia requiring 5L of fluids, and I am also on a low dose beta blocker, but as a rule, the BP and HR both rise on standing regardless. It has been a challenge to make sense of this and get care, because most of the doctors I have seen only look for a drop in BP on standing and don't know much about POTS or dysautonomia to begin with. One cardiologist wanted me to try Florinef for the hypovolemia/POTS, but another specialist said no way since my blood pressure RISES when I stand, so it is not indicated. Most people I've seen with POTS have much lower blood pressures. Does anyone experience or know what could be causing a rise in both BP and HR on standing? Thanks, JaS
×
×
  • Create New...